Stomach Issue, Reesha

Muje pehley gala kharab tha then mai na antibiotic li ab gala theek ho gya ha but resha ha aur stomach disturb ha . main na 2 month se 3,4 antibiotic k courses kr liay hain. then sir mera bhari bhari rehta ha thora blury sa rehta ha head, ab mje 2 din se dil par bojh sa lag ra ha dil ghabra ra ha what should i do kya ha stomach problem ki waja se ha

dr-muneeb-ullah-general-physician-rawalpindi

aoa. kindly ye batain k ap hostelite hain ya ghar per rehtay hain? junk and fast food ziada khatay hain? roughly apka weight kitna hai?
antibiotics k names ager yad hain to mention please?
raishay k sath kabhi khoon aya hai? safaid hota hay ya yellowish? cough regular hoti hai ya kabhi kabar
iske sath wazan kum hota mehsos huwa ho last 2 months men?
fever hua hai sath? if yes to kia din men hota hay ya raat men? sardi lag ker hota hai?
stomach upset se kia murad hai? khattay dikar atay hain? burning hoti hai? ya vomit type feeling hoti hai? ya motion?
nazar check kerwai hai ap ne kabhi?
meanwhile ager kisi dr ko pehlay check kerwaya tha to us ne kia kaha?
waiting!!

Member
Patient

Post Owner


Thank You for the respond.

Weight 62 height 6feet, Junk food maheenay main kabi 1 dafa ziada nae ab bht kam kr dia ha.
Last 2 month pehley check krwaya tha kaan main dard tha reesha tha, doctor give me . Evafix and baki parhi nae ja rai.

last week check krwaya tha tu gala pakka hoa tha then doctor na Azotech 500 and stomach k liay navetech di ha . gala theek ho gya ha but ab masla ya ha k reeesha ha wo b white color ka beech main halka sa yellow ata ha ,
No blood no bukhar na e khanci ha.
Wight normal e ha jitna tha pehley.

Stomach disturb se muraad ha k hazam nae hota sahi se khata ho wo.
abi do teen din se mje saans phool ra ha aur chest zoor zoor se dhak dhak krti ha. aur sir mera bhari bhari rehta ha like pulse harkat jesey karti ha sir b us tarah dhak dhak krta ha .

1 year ago

Member
Patient

Post Owner


Main Last 3 month main 3 courses tu kr chuka ho Antibiotics k jis ki waja se stomach disturb ha. khatay dikar b nae atay. but ya 2,3 din se saans ukharta ha . stomach ka koi test krwao ya Heart ka ya resha ka smjh nae arai kis doctor k pas jao.

1 year ago

dr-abdul-naeem-general-physician-rawalpindi

MBBS, MRCP (Ireland) | Rawalpindi

review-img 4 Positive Reviews

On Mon, 11 Dec 042-32591427, at 16:37 MARHAM wrote:

> Dear Dr. Abdul Naeem,
> *Question:*
>
> Muje pehley gala kharab tha then mai na antibiotic li ab gala theek ho gya
> ha but resha ha aur stomach disturb ha . main na 2 month se 3,4 antibiotic
> k courses kr liay hain. then sir mera bhari bhari rehta ha thora blury sa
> rehta ha head, ab mje 2 din se dil par bojh sa lag ra ha dil ghabra ra ha
> what should i do kya ha stomach problem ki waja se ha
>
> *How to Reply:*
>
> - *Visit: *https://www.marham.pk/forum/thread/042-32591427, /stomach-issue-reesha
> - *OR: *Reply this email.
>
> Hi

As per your description, it seems that stomach is disturbed and it can
be due to antibiotics that you have taken or some other stomach problem.
It seem that antibiotics have finished but still you have stomachache. It’s
much better to visit to find out the exact problem like
Problem of
food pipe
Stomach
Intestines
And other complications that have arisen from it.
Rgds

> Dr.Naeem

Consultant Physician and Gastroenterologist
Al-Shafa Clinic & Maryam Memorial Hospital

>
> --
>
> Thank You,
>
> Marham - Find, Ask and Consult Doctors Online
>
> 4 Sher shah <https://www.marham.pk/forum/thread/042-32591427, /stomach-issue-reesha
> block, Garden town, 042-32591427, , Lahore, Pakistan
>
> +042-32591427, 042-32591427, - https://www.marham.pk/forum/thread/042-32591427, /stomach-issue-reesha
> If you no longer wish to receive these emails you may unsubscribe
> <https://www.marham.pk/forum/thread/042-32591427, /stomach-issue-reesha
> at any time.

--

dr-muhammad-zubair-general-physician-quetta

lagta hy sinusitis or maiday ki taqleef hy.kindly do x-ray PNS.TAB FEXET - D aik raat ko.or TAB ZOPENT 40mg raat khanay sy pehlay 10 days

Member
Patient

Post Owner


X-ray Kis cheezk ka karwao ?

1 year ago

dr-asad-masood-general-physician-lahore

No need to take any antibiotics courses any more takr light diet and hot drinks refrain from cold beverages the secretions will take time 
To finish off

dr-nadia-inayat-general-physician-karachi

MBBS, MCPS Family Medicine | Karachi

It maybe due to low b.p . Check your b.p and take lots of fluids and also you dont antibiotics it causes stomach upset. Consult family physician foe it.

dr-muneeb-ullah-general-physician-rawalpindi

Ye jo antibiotic li ap ne. iske kuch additional effects men kuch logon men pait and palpitations jo ap bta rahay ho. wo ho jata hai.

1. Tab Naveten 1mg is antiallergic - saans behtar kernay k liay as in asthma
2. Cap Novoteph 20mg or 40mg is PPI - for Stomach upset

I didnt get exactly what u r taking.
If u are taking 1st then add Cap Risek 40mg daily 30minutes before breakfast for about 10 to 14 days. (i would personally suggest Tab Rigix 10mg one daily at night for 5 days for allergy (also causes sedation so take at night. dont drive afterwards) if u r currently going through it. Because naveten is preventive medicine rather than treating it. if allergy is already there then rigix is better.)
If u are taking 2nd, then take 40mg in morning 30mins before breakfast. try walking a little before dinner. sleep with a pillow below your head.
If ur lifestyle is a little sedentary, add a walk to it.

The antibiotics induced stomach upset will itself resolve in a while. Medications for meanwhile.
The anti-allergic course is as its such a season these days.
Dont worry, you will be good very soon IA. takes a little time for meds.

Member
Patient

Post Owner


can you recommend to do some tests for this. like for sir bhari ha aur saans ka ukharna ha es k liay.

1 year ago

dr-muneeb-ullah-general-physician-rawalpindi

Dont go for tests right know unless its causing much disturbance.

Otherwise.. wait for medicines course to finish (antibiotics especially azotech 500). if u are already taking them. if completed.. couple of days to let their effect settle.
An anti-allergic meanwhile as i mentioned previously and a medicine for stomach upset as i mentioned previously as well.
Do a the modifications to your routine as i said.
Quit smoking (if u r a smoker) - sorry for not mentioning earlier.

if it doesnt settle in a couple of days, then u can visit a doctor nearby, who after evaluation will tell, if u need to get a chest x-ray (if there is a problem in chest), X-ray PNS (for sinusitis - as somebody mentioned up. i.e if u have prolong and frequent flu n running of nose), cbc (if there is an infection)

dr-faisal-amin-baig-general-physician-lahore

MBBS, FCPS | Lahore

review-img 37 Positive Reviews

Do visit for a checkup.

dr-farah-faizan-dietitiannutritionist-islamabad

MBBS, PGD, MS, MCPS | Islamabad

review-img 17 Positive Reviews

dear pt,
do not do self medication, in my opinion your allergy and infection is not yet resolved, you need to see a good physician.
--------------------------------------------

dr-muhammad-haroon-general-physician-islamabad

FCPS.FCCM.MCCM.MBBS (ICU),pulmonology | Islamabad

Stop antibiotics
These are side effects of multiple drugs.
Stop all meds
Just take
Cap Risek 40mg OD 7days
Tab ponston 1 tab for heavy head

prof-dr-javed-akram-general-physician-lahore

MRCP (UK), FRCP (LONDON), FRCP (Edinburgh), FACC (USA), FACP (USA), FASIM (USA) | Lahore

review-img 188 Positive Reviews

Aoa you need a thorough clinical examination by a competent physician to reach a diagnosis

dr-rawaha-ahmad-general-physician-lahore

On Monday, December 11, 042-32591427, , MARHAM wrote:

> Dear Dr. Rawaha Ahmad,
> *Question:*
>
> Muje pehley gala kharab tha then mai na antibiotic li ab gala theek ho gya
> ha but resha ha aur stomach disturb ha . main na 2 month se 3,4 antibiotic
> k courses kr liay hain. then sir mera bhari bhari rehta ha thora blury sa
> rehta ha head, ab mje 2 din se dil par bojh sa lag ra ha dil ghabra ra ha
> what should i do kya ha stomach problem ki waja se ha
>
> *How to Reply:*
>
> - *Visit: *https://www.marham.pk/forum/thread/042-32591427, /stomach-issue-reesha
> - *OR: *Reply this email.
>
>
> --do u have any sort of fever beside this ? What about pain and nausea ?
> And resha kis colour ka aarha hah apko ?
>
> Thank You,
>
> Marham - Find, Ask and Consult Doctors Online
>
> 4 Sher shah <https://www.marham.pk/forum/thread/042-32591427, /stomach-issue-reesha
> block, Garden town, 042-32591427, , Lahore, Pakistan
>
> +042-32591427, 042-32591427, - https://www.marham.pk/forum/thread/042-32591427, /stomach-issue-reesha
> If you no longer wish to receive these emails you may unsubscribe
> <https://www.marham.pk/forum/thread/042-32591427, /stomach-issue-reesha
> at any time.